# SDR ASAA2017061721192

- Difficulty date: June 17, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 27,497 hours, 8,175 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER SILL WEB CORRODED BETWEEN BS 800 AND 847,  STRINGERS 25 AND 26R.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-60-15-1A-1. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1.  REMOVED DAMAGED WEB IAW SRM 51-40-02 AND REPLACED IAW DWG 146A8340, REV-.
